# SDR 96ZZZX6069

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS SEVERAL SPOTS OF CORROSION ON CIRCUMFERENTIAL FRAME AT STA 917, CORROSION EXTENDS UNDER FINGERS OF ATTACH ANGLE.
